Couldn't find what you looking for?

TRY OUR SEARCH!

I am 31 years old and have maintained a great deal of hair thinninh/loss in the top of my head.I have been taking blood pressure pills every since i was 19 years old.I heard that hair loss is a side effect from taking blood pressure pills.Is that true?I have tried everything under the sun to reverse my hair loss.I even tried rogaine,but it only dried my hair out,and I began to grow some face hair.I have tried hair thicking shampoos,conditioners,hot oil treatments,etc. I even went on a diet and loss weight and began to exercise.My hair has always been thick,black,and pretty,but know its still black,but its not pretty,and its thin on the top.What can I do toreverse the thinninh/hair loss process,or just slow it down.Thanks

Loading...

blessedwoman wrote:

I am 31 years old and have maintained a great deal of hair thinninh/loss in the top of my head.I have been taking blood pressure pills every since i was 19 years old.I heard that hair loss is a side effect from taking blood pressure pills.Is that true?I have tried everything under the sun to reverse my hair loss.I even tried rogaine,but it only dried my hair out,and I began to grow some face hair.I have tried hair thicking shampoos,conditioners,hot oil treatments,etc. I even went on a diet and loss weight and began to exercise.My hair has always been thick,black,and pretty,but know its still black,but its not pretty,and its thin on the top.What can I do toreverse the thinninh/hair loss process,or just slow it down.Thanks

Reply

Loading...

blessedwoman wrote:

I am 31 years old and have maintained a great deal of hair thinninh/loss in the top of my head.I have been taking blood pressure pills every since i was 19 years old.I heard that hair loss is a side effect from taking blood pressure pills.Is that true?I have tried everything under the sun to reverse my hair loss.I even tried rogaine,but it only dried my hair out,and I began to grow some face hair.I have tried hair thicking shampoos,conditioners,hot oil treatments,etc. I even went on a diet and loss weight and began to exercise.My hair has always been thick,black,and pretty,but know its still black,but its not pretty,and its thin on the top.What can I do toreverse the thinninh/hair loss process,or just slow it down.Thanks



2,000MG of MSM, 1,000MG of Vitamin B-12 and 3,000MG of Biotin each day. Get a shampoo with MSM in it (do a search on Amazon.com) and get some EMU Oil (do a google search) to put on your scalp.

I had significant hair loss and dry thinnning straw like hair. Started doing all of the above like 4 months ago and you would be amazed in the difference in my hair. Even my hairdresser is amazed.

GOod luck. You sound like I sounded just a few months back.
Reply

Loading...

Honestly, ask an expert before you expend all the energy and money on kooky products that won't do much for you. My hair started going thin over 20 years ago due to...who knows, I have been wearing a wig for the past 9 years now. Don't be ashamed, afraid or feel like it's your fault if you find yourself in that situation. So many more women these days have thinning hair and so many don't do anything about it, whether it's because they are comfortable with it or they don't know what options are available to them. I don't think it's attractive to have a see thru scalp and I choose to wear accessory hair. There are lots of options out there, but first check with your PCP to see if it can be reversed after all this time. Good luck.
Reply

Loading...

I have seen my sister-in-law suffering from almost the same problem, when she was on blood pressure pills. She couldn't stop taking pills, but, at the same time it was turning her frustrated...Her hair turned thinner day by day... :( ..She went some thinning hair cure treatment...Somehow it turned out to be a hit...She could gain back much of her hair, and, she doesn't have to wear a scarf anymore.. :)

Reply

Loading...

Shyla, What product did she use? I'm 31 with high blood pressure and experiencing the same thing. Any help would be appreciated.
Reply

Loading...

my cousin had thinning hair at her crown. she went to the dermatologist and got cortizone injections. it helped.
Reply

Loading...